# SDR DALA1234909011

- Difficulty date: May 28, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 48,466 hours, 38,663 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND 11D/E EMERGENCY PATHWAY LIGHT INOPERATIVE.  RECONNECTED UNDERSEAT CONNECTOR.  OPS CHECKED NORMAL.
